# SDR AALA20130123005

- Difficulty date: January 23, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- Aircraft time: 79,707 hours, 36,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL ELONGATED HOLES IN SUBFLOOR UNDER G-1 GALLEY MOUNT FITTING AT STATION 160, RIGHT BUTTLINE 10.  CUT OUT DAMAGE AND INSTALLED DOUBLER PER AARD 53-20-00-16.
